# SDR SWAA2024030748953

- Difficulty date: February 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT AFT PRESSURE BULKHEAD SEAL STRAP RBL 33'<[01] CLEANED AFT WET AREA AT AFT PRESSURE BULKHEAD SEAL STRAP RBL 33' REF SOPM 20-30-03 AND TREATED AND APPLIED PRIMER AFT WET AREA AT AFT PRESSURE BULKHEAD SEAL STRAP RBL 33' REF AMM 51-21-41-370-803 AND 51-21-72-370-804 APPLIED CIC AT AFT PRESSURE BULKHEAD SEAL STRAP RBL 33' REF AMM 51-21-91-620-802;[02] INSP./ VERIFIED ENTRY #1 AS WORK ACCOMPLISHED.
